# SDR QXEA2012092101093

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE FROM FIRE EXTINGUISHING LINE CONTACTING NACELLE FRAME LOCATED RT NACELLE BELOW AND AFT OF FWD EXHAUST INBD TRUSS MOUNT BRACKET.  BLENDED OUT CHAFE DAMAGE IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  BLEND IS WITHIN LIMITS IAW RD 8/4-54-1044.  COMPLIED WITH TASK CARD RD 8/4-54-1044.
